Exact solutions of a (2+1)-dimensional nonlinear Klein-Gordon equation

Gungor F.

PHYSICA SCRIPTA, vol.61, no.4, pp.385-390, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 4
  • Publication Date: 2000
  • Doi Number: 10.1238/physica.regular.061a00385
  • Title of Journal : PHYSICA SCRIPTA
  • Page Numbers: pp.385-390


The purpose of this paper is to present a class of particular solutions of a C(2,1) conformally invariant nonlinear Klein-Gordon equation by symmetry reduction. Using the subgroups of similitude group reduced ordinary differential equations of second order and their solutions by a singularity analysis are classified. In particular, it has been shown that whenever they have the Painleve property, they can be transformed to standard forms by Moebius transformations of dependent variable and arbitrary smooth transformations of independent variable whose solutions, depending on the values of parameters, are expressible in terms of either elementary functions or Jacobi elliptic functions.